Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest cure for sickness in the stomach

hi doc, i have AIDS my art starts 16 months ago but i cant tolerate he medicines ,i had nausea,vomiting,headache,constipation,loss of appetite,these problems remains as i took medicines i told my physician they told me the side effect just for few weeks then i stops but i take medicine continuously for 20 days but he symptoms was not subsides so i stop taking medicines after some times i restart the medicines but same problems was still there,i m done this break of medicine about 4-5 times ,finally i stopped taking my medicines. my cd4 count was 300 at the time of starting medicines ,now i m suffring from lots of problems like marginal gingival erythmea sine 6-7 months in my upper arch,incisive papilla is enlarge,palatal ruguae is enlarged when i take food or anything to eat i feel burning sensation in whole oral cavity along with buccal mucosa and it persist upto 2--3 hours after eating so i usually avoid to take food i also suffered by oral candidiasis six month before the symtoms was gone after taking 15 days course of fluconazole but he tingling sensation in my tounge is persist till today when i eat anything it start tingling and remains gor 30- 40 minutes after eating ,they gave me neurobion for 15 days i complete the course 2-3 times but my problem is still persist can u give me any advise or medicines for aids related gingivitis and tingling sensation for tounge,can i restart my medicines,or how many years i can live without ART. pls ,give me advise what to do i m very thanks full to u.
Tue, 12 Feb 2019
Report Abuse
Question is related to
Drug/Medication
General Surgeon 's  Response
Hi,

It is more likely to be an issue with digestive enzymes and hormone related issues affecting the gut at various levels.

My guidelines at present
- regular exercises
- control blood sugar, cholesterol
- body weight maintenance
- digestive enzymes, PPI as per the prescription of your doctor
- bulk-forming laxatives to clear the bowel regularly
- avoid stress, anxiety
- strict avoidance of smoking, alcohol if using.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel, General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I feel bloated in my stomach all the time whether I eat more or less food. And no matter what I eat my stomach feels like it s blown out of...

Recent questions on  Fluconazole

doctor1 MD

I have a GFR OF 49, I have a history of high blood pressure, and chronic urinary track infection,swollen and painfull legs below tne knees, was...

doctor1 MD

I have candidia overgrowth I have been trying everything even taking dr prescribed diflucan I am on the 13th pill brushing my body showering taking...

doctor1 MD

I see a small amount of a white substance when I urinate. I am on Diflucan for a fungral skin infection on my inner thiegh. As I have been on the...

doctor1 MD

am a 26 year old, sexually active male living in Nigeria.



I need urgent medical advice. suffering from a chronic STI that has thus far defied...

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and...

doctor1 MD

Hello doc my mother has some skin problem

doctor1 MD

I have a persistent yeast infection using fluconasole only takes it away for a day or two at the most. Sounds like nothing but is very...